# SDR CA110613014

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 6,637 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Rough
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 4151171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR VALVE CAP WAS DROPPED INSIDE NR 2 WHEEL ASSY, WHEEL HAD TO BE REMOVED TO ACCESS THE CAP.  ON REMOVAL OF THE WHEEL, THE BEARING WAS VERY DIFFICULT TO REMOVE, THERE WAS NOT SUFFICIENT GREASE.   NR 3 AND NR 4 WHEEL ASSY WERE CONFIRMED TO HAVE BEEN REPLACED IN THE LAST MONTH, NR1 AND NR2 WHEELS WERE LAST REPLACED BY THE PREVIOUS OPERATOR.  NR2 WHEEL AND BEARING WERE REPLACED WITH SERVICEABLE UNITS, NR 1 WHEEL WILL BE REMOVED AND INSPECTED.
